# SDR MASA200601607

- Difficulty date: June 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 7,810 hours, 7,119 cycles
- System (JASC): 2760 · Drag Control System
- Part: Altimeter
- Part number: 6222855011
- Part serial: 5VVX
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A SPOILER DEPLOY ON TAKEOFF ROLL.  MX REPLACED THE RADIO ALTIMETER AND PERFORMED HIGH SPEED TAXI TEST.  OPS CHECK GOOD.
